# SDR MASA2011071503244

- Difficulty date: July 15, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 11,526 hours, 8,326 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Damaged
- Location: Door Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION.   SECURED PIN AT SPLICE 529
